MAUDE Adverse Event Report: ETHICON INC. VICRYL RAPIDE SUTURE 36"(90CM) 2-0 UND; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL RAPIDE SUTURE 36"(90CM) 2-0 UND; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VR917
Medical Device Problem Codes Break (1069); Failure to Degrade (4084)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 11/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a patient underwent a post op vaginal delivery suture removal on (b)(6) 2025 a suture was used.The patient came to the hospital for vaginal delivery nov.10 and felt that the perineal suture was prone to tearing during the delivery room.On the 6th day after surgery, the patient came to the hospital to remove the wound suture.During the operation, the doctor and nurse found that the patient's wound had not healed/had poor healing, and the absorbable gap had broken.Immediately clean the residual gaps, disinfect with iodine solution, guide the patient to soak in iodine solution for disinfection, provide dietary guidance, and recheck 7 days later.The wound has healed well.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint(b)(4).Additional information: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.* did the patient experience a wound dehiscence? - if the suture was removed: ¿ was the suture removed in a reoperation procedure? ¿ was reoperation necessary to remove the suture and re-close the wound? ¿ was the suture trimmed in physician¿s office? ¿ was the suture removed in a routine post-op procedure? ¿ was the suture removed in a reoperation procedure? - was a prescription for steroids or antibiotics issued for the patient's recovery? if so, please provide the medication name, route, and dosage.- any photos available for visual analysis? - please inform the patient¿s current health status and condition.- please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq).--received information as following from sales rep via phone today.Please refer to the event description, other information requested is unknown.- please provide the lot number.The lot number is unknown.No product is available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VICRYL RAPIDE SUTURE 36"(90CM) 2-0 UND
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24594972
Report Number2210968-2026-02593
Device Sequence Number9158241
Product Code GAM
UDI-Device Identifier10705031134768
UDI-Public10705031134768
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K033746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVR917
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown